Techno Press
You logged in as

Structural Engineering and Mechanics   Volume 10, Number 2, August 2000, pages 111-123
DOI: https://doi.org/10.12989/sem.2000.10.2.111
 
Snap-through buckling of single-layer squarely-reticulated shallow spherical shells continuously supported on springs
Nie GH

 
Abstract     [Buy Article]
    An asymptotic solution for snap-through buckling of single-layer squarely-reticulated shallow spherical shells continuously supported on springs is developed in this paper. Based on the fundamental governing equations and boundary conditions, a nondimensional analytical expression associated with the external load, stiffness of spring and central transverse displacement (deflection) is derived with the aid of asymptotic iteration method. The effects of stiffness of spring and characteristic geometrical parameter on buckling of the structures are given by the analyses of numerical examples. In a special case, for reticulated circular plates, the influence of stiffness of spring on the characteristic relation between load and deflection is also demonstrated.
 
Key Words
    reticulated spherical shells, characteristic geometrical parameter, stiffness of spring, snap-through buckling, asymptotic iteration method
 
Address
Nie GH, Tongji Univ, Dept Engn Mech, Key Lab Solid & Failure Mech MOE, Shanghai 200092, Peoples R China
Tongji Univ, Dept Engn Mech, Key Lab Solid & Failure Mech MOE, Shanghai 200092, Peoples R China
 

Techno-Press: Publishers of international journals and conference proceedings.       Copyright © 2019 Techno Press
P.O. Box 33, Yuseong, Daejeon 305-600 Korea, Tel: +82-42-828-7996, Fax : +82-42-828-7997, Email: technop@chol.com